Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Generalized burning in body, indigestion. Taking Oxantrione and vitamin regimen. Is this a reaction from wrong combination?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I have a sudden severe burning on my skin. it started on my ears and neck and within five minutes it has moved down to my chest and arms. It was very bad at first but it has started to mellow out a bit. i am taking Oxantrione(60mg per day) and I am on a vitamin regimen as well. Omega 3, vitamin e, Resveratrol forte, inositol, choline, icelandic kelp, chromium picolinate, b12, b2, niacin, vitamin c, and b6. the dosages and frequencies of the vitamins vary. i try to spread them out a bit so im not taking alot at once. but i took the reccommended dosage of each of them all at once this evening because i missed yesterday and this morning. i am assuming that this is some sort of reaction from mixing the wrong combination. i also take 3-4 tums a day for indigestion. otherwise i am a fit and healthy 23 year old male with no health issues. since i have started typing the burning had moved all the way down my abdomen and back and is now in my legs. I am a bit nervous because the pain is so severe from the burning but my cell phone is dead and i do not have access to another so i found this site online. thank you for your help. XXXXXXX
Posted Thu, 19 Apr 2012 in Medicines and Side Effects
Answered by Dr. Mahesh Koregol 35 minutes later

Thanks for your query.

Generalised burning in body can be due to 2 reasons.

1) Vitamin overdose causes these typical symptom of burning in the body. Especially vitamin like Niacin is known to produce these symptoms in excess dose. As you have taken all vitamin tablets at once, the dose has become exessive and you have burning. Hence
donot worry. It will come down after a day.

2) If you are anxious about something ( anxiety disorder) also leads to these problems. Try to calm down and take rest. You will be fine soon.

I hope I answered your query. Please accept my answer if no further queries.

Dr.Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor